Alert archive / New Mexico / Flash Flood Warnings in 2014

Flash Flood Warning 54, NWS Albuquerque, NM

August 10, 2014Sandoval County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Aug 10, 2014, 4:45 PM MDT for Sandoval County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 10, 2014, 4:45 PM MDT (22:45 UTC)
Expired
Aug 10, 2014, 6:45 PM MDT
In force
2 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Sandoval County, NM

The radar

The Albuquerque radar (KABX), 66 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.8 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2014-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2014-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-305 J/kg
Mixed-layer LCL
2218 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
-28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

130 
WGUS55 KABQ 102245
FFWABQ
NMC043-110045-
/O.NEW.KABQ.FF.W.0054.140810T2245Z-140811T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
445 PM MDT SUN AUG 10 2014

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO

* UNTIL 645 PM MDT

* AT 442 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM NEAR JEMEZ SPRINGS...OR ABOUT
  20 MILES SOUTHWEST OF LOS ALAMOS. THE STORMS PRODUCING VERY        
  HEAVY RAIN WERE NEARLY STATIONARY. HEAVY RAIN OVER SAN JUAN AND    
  PALIZA CANYONS WILL IMPACT AREAS DOWNSTREAM...INCLUDING THE TOWNS
  OF PONDEROSA AND JEMEZ PUEBLO AS WELL AS THE PONDEROSA WINERY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS
IN A MATTER OF MINUTES.

DO NOT CAMP ALONG STREAMS AND RIVERS. REMAIN ALERT WHEN HIKING IN
STEEP...NARROW CANYONS.

&&

LAT...LON 3584 10669 3580 10652 3554 10651 3560 10678

$$

40
2 follow-up statements
349 
WGUS75 KABQ 102347
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
547 PM MDT SUN AUG 10 2014

NMC043-110045-
/O.CON.KABQ.FF.W.0054.000000T0000Z-140811T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL NM-
547 PM MDT SUN AUG 10 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM MDT FOR
CENTRAL SANDOVAL COUNTY...

AT 542 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN 9 MILES EAST OF
JEMEZ PUEBLO...OR ABOUT 19 MILES NORTH OF BERNALILLO. THE STORM 
PRODUCING VERY HEAVY RAIN WAS MOVING SOUTH. THE HEAVIEST RAIN HAS
MOVED OUT OF THE WARNING AREA...BUT CONSIDERABLE RUNOFF WILL 
CONTINUE THROUGH 645 PM MDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WATER IN ARROYOS MAY TRAVEL MANY MILES AND TAKE HOURS TO REACH YOUR
LOCATION FROM UPSTREAM RAIN AREAS. REMAIN ALERT TO FLOODED ROAD
CROSSINGS EVEN HOURS LATER.

&&

LAT...LON 3584 10669 3580 10652 3554 10651 3560 10678

$$

40
132 
WGUS75 KABQ 110043
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
643 PM MDT SUN AUG 10 2014

NMC043-110053-
/O.EXP.KABQ.FF.W.0054.000000T0000Z-140811T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANDOVAL NM-
643 PM MDT SUN AUG 10 2014

...THE FLASH FLOOD WARNING WILL EXPIRE AT 645 PM MDT FOR CENTRAL
SANDOVAL COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL HAS 
MOSTLY ENDED ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT HAS 
ENDED. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR FLASH 
FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN ALLOWED 
TO EXPIRE.

LAT...LON 3584 10669 3580 10652 3554 10651 3560 10678

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 10, 3:30 PM MDT, 1 hour 15 minutes earlier.

Area forecast discussion, Aug 10, 3:30 PM MDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
330 PM MDT SUN AUG 10 2014

.SYNOPSIS...
WITH MODEST MONSOON MOISTURE IN PLACE...DAILY ROUNDS OF SCATTERED
TO ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH
TUESDAY. AN UPTICK IN THUNDERSTORM COVERAGE IS EXPECTED WEDNESDAY
AND THURSDAY AS A SUBTROPICAL WAVE TRAVELS AROUND THE PERIPHERY OF
WESTERN THEN NORTHERN NEW MEXICO. HIGH TEMPERATURES THROUGH
THURSDAY WILL VARY FROM NEAR NORMAL TO SEVERAL DEGREES BELOW
NORMAL. DRIER AIR SHOULD ARRIVE FROM THE WEST WITH WARMER HIGH
TEMPERATURES AT THE END OF THE WEEK.

&&

.DISCUSSION...
THE 500 MB HIGH PRESSURE CENTER APPEARS ILL DEFINED AND ROUGHLY IN
THE VICINITY OF THE FOUR CORNERS THIS AFTERNOON. AS EXPECTED...LOW
LEVEL MOISTURE HAS PUSHED INTO THE AREA FROM THE EAST AND
SOUTHEAST. THERE HAVE BEEN SOME LAST MINUTE MODEL DISAGREEMENTS ON
WHERE THE BEST CHANCE FOR THUNDERSTORMS WILL BE THIS EVENING. THE
OVERALL CONSENSUS SUGGEST A CLUSTER OF CELLS MAY SHIFT
SOUTHEASTWARD OFF THE SANGRE DE CRISTOS AND ONTO THE NE HIGHLANDS
AND PLAINS.

THE UPPER HIGH SHOULD GRADUALLY SHIFT EASTWARD OVER THE TX
PANHANDLE THROUGH THE MIDDLE OF THE WEEK AS A BROAD UPPER LEVEL
LOW PRESSURE SYSTEM MOVES OVER THE PACIFIC NW COAST. THIS WILL
ALLOW A MONSOON MOISTURE PLUME TO SURGE NORTHWARD ALONG THE NM/AZ
BORDER WITH AN ATTENDANT SUBTROPICAL WAVE. AFTER PASSING NORTHWARD
THROUGH AZ ON WEDNESDAY...THE WAVE SHOULD TRACK EAST NORTHEASTWARD
ACROSS CO ON THURSDAY. THIS SHOULD ALLOW THE MONSOON MOISTURE
PLUME TO SPREAD FROM CENTRAL AND WESTERN AREAS TO INCLUDE CENTRAL
AND WESTERN PARTS OF THE PLAINS.

MODELS SHOW THE BROAD UPPER LOW TRACKING SLOWLY EASTWARD OVER THE
NORTHERN ROCKIES NEAR THE US/CANADIAN BORDER THROUGH THE END OF
THE WEEK. THIS SHOULD STEER SOME DRIER AIR INTO NM FROM THE WEST
WITH A DOWNTICK IN THUNDERSTORM COVERAGE AND WARMER HIGH TEMPERATURES
BEGINNING FRIDAY. AN EXCEPTION MAY BE THE NORTHEAST WHERE MODELS
SUGGEST A MOIST BACK DOOR COLD FRONT MAY ENTER IN THE WAKE OF THE
EXITING SUBTROPICAL WAVE.

44

&&

.FIRE WEATHER...
POORLY DEFINED BACKDOOR FRONT GRADUALLY FILTERING INTO NORTHEAST NEW
MEXICO EARLY THIS MORNING. THE EASTERLY FLOW BEHIND THE FRONT WILL
SEND LOW LEVEL MOISTURE SURGING WEST INTO CENTRAL AND ESPECIALLY
WESTERN NEW MEXICO TODAY. AN ACTIVE THUNDERSTORM DAY IS EXPECTED
THIS AFTERNOON AND EVENING AS THE MOISTURE COMBINES WITH DAYTIME
HEATING AND AFFECTS OF THE FRONT. WEAK WINDS ALOFT WILL RESULT IN
SLOW MOVING STORMS...ADDING TO HEAVY RAINFALL POTENTIAL...ESPECIALLY
OVER EASTERN AND NORTHERN PORTIONS OF THE STATE WHERE PRECIPITABLE
WATER IS GREATEST.

AN ACTIVE WORK WEEK IS IN STORE WITH PLENTIFUL LOW LEVEL MOISTURE IN
PLACE THROUGH AT LEAST THURSDAY. WARMING TEMPERATURES ALOFT OVER THE
EASTERN PLAINS...HOWEVER...WILL LIKELY LIMIT ACTIVITY THERE TUESDAY
AND WEDNESDAY AFTERNOONS. MODELS REMAIN IN VERY GOOD AGREEMENT FOR
WEDNESDAY AND THURSDAY...INDICATING THAT A RATHER POTENT WARM
CORE/SUB-TROPICAL LOW WILL HELP LIFT A DEEP MONSOON MOISTURE PLUME
NORTHWARD THROUGH EASTERN ARIZONA AND WESTERN NM BETWEEN THE UPPER
HIGH AND A STRONG CLOSED LOW COMING ASHORE OVER SOUTHWEST OREGON.
MODELS CONTINUE TO INDICATE THAT WIDESPREAD AND PERHAPS HEAVY
SHOWERS AND THUNDERSTORMS WILL RESULT WEDNESDAY AND THURSDAY
AFTERNOONS OVER WESTERN AND CENTRAL PORTIONS OF THE FORECAST AREA.
STORM STEERING FLOW WILL INCREASE SOMEWHAT OVER WESTERN NEW MEXICO
WEDNESDAY AND THURSDAY...HELPING IN PART TO AT LEAST MOVE THE HEAVY
RAINERS FROM SOUTHWEST TO NORTHEAST WEDNESDAY AND FROM WEST TO EAST
THURSDAY.

DRIER AIR ALOFT BEHIND THE DEPARTING WARM CORE UPPER LOW PUSHES INTO
NORTHWEST AND NORTH-CENTRAL NM FRIDAY AND SATURDAY. GFS AND ECMWF
LIMIT THUNDERSTORM ACTIVITY AS A RESULT OVER THE NORTHWEST THIRD OR
SO OF THE STATE BOTH DAYS. ECMWF INDICATING THAT PERHAPS THE DEEP
MONSOON MOISTURE PLUME BEGINS TO LIFT BACK NORTH AND NORTHEASTWARD
INTO THE REGION SUNDAY.

GUYER

&&

.AVIATION...
18Z TAF CYCLE
MAIN CHALLENGE WITH AVIATION FORECAST WAS THE BREADTH OF CONVECTIVE
COVERAGE OF EASTERN NEW MEXICO THIS EVENING. CURRENTLY AN AREA OF BKN
CLOUD COVER OVER SE NEW MEXICO WITH -SHRA/TSRA IS EXPANDING WESTWARD
TOWARD KROW. FARTHER WEST CLOUDS ARE BEGINNING TO DEVELOP OVER THE
HIGH TERRAIN WITH DAYTIME HEATING. STORM MOTIONS WILL BE GENERALLY
SLOW EAST TO WEST...HOWEVER ACTIVITY WILL BUILD UPSTREAM TOWARD THE
EAST OVER THE SANGRES AND NE PLAINS. THIS ACTIVITY WILL SPAWN A
LARGE SCALE OUTFLOW BOUNDARY/COLD FRONT THAT MOVES SOUTH AND WEST
EARLY THIS EVENING ACROSS THE PLAINS...WITH GAP WINDS LIKELY IN
THE RIO GRANDE VALLEY. THE BOUNDARY WILL FOCUS THE BEST CHANCES
FOR THUNDER NEAR KSAF...KABQ..AND KAEG. ACTIVITY IS EXPECTED TO
TAPER OFF OUT WEST AFT 03Z. THE EAST WILL BE TRICKY SINCE GUIDANCE
MEMBERS ARE CONFLICTING ON POTENTIAL FOR WIDESPREAD RAIN/STORMS
UNTIL AS LATE AS 09Z FROM KTCC TO KROW.

GUYER

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  62  90  62  90 /  20  20  30  20
DULCE...........................  50  82  51  83 /  30  30  30  30
CUBA............................  53  80  53  80 /  40  40  30  30
GALLUP..........................  56  85  55  84 /  30  30  30  30
EL MORRO........................  53  78  53  76 /  30  30  30  30
GRANTS..........................  56  80  55  79 /  30  30  30  30
QUEMADO.........................  56  79  54  78 /  40  40  30  40
GLENWOOD........................  57  85  56  83 /  40  40  40  40
CHAMA...........................  44  76  45  77 /  40  50  50  40
LOS ALAMOS......................  57  77  55  78 /  50  40  40  30
PECOS...........................  52  73  52  76 /  50  60  50  20
CERRO/QUESTA....................  50  77  50  78 /  50  50  30  30
RED RIVER.......................  45  66  45  67 /  50  70  50  40
ANGEL FIRE......................  44  72  46  73 /  50  70  50  40
TAOS............................  50  77  51  79 /  50  40  30  20
MORA............................  50  73  50  76 /  50  70  50  30
ESPANOLA........................  57  83  57  83 /  40  30  30  10
SANTA FE........................  56  76  56  78 /  40  50  40  20
SANTA FE AIRPORT................  57  79  57  81 /  40  30  40  20
ALBUQUERQUE FOOTHILLS...........  62  82  60  83 /  40  30  30  20
ALBUQUERQUE HEIGHTS.............  64  84  63  85 /  40  30  30  10
ALBUQUERQUE VALLEY..............  62  86  62  87 /  40  30  30  10
ALBUQUERQUE WEST MESA...........  63  88  62  88 /  40  30  30  10
LOS LUNAS.......................  62  85  61  85 /  40  30  30  10
RIO RANCHO......................  63  88  62  88 /  40  30  30  10
SOCORRO.........................  63  88  63  88 /  40  30  40  10
SANDIA PARK/CEDAR CREST.........  57  82  57  83 /  40  40  30  30
TIJERAS.........................  59  80  58  81 /  40  40  30  20
MORIARTY/ESTANCIA...............  54  77  55  78 /  50  50  50  20
CLINES CORNERS..................  55  76  56  79 /  40  40  30  20
GRAN QUIVIRA....................  58  78  57  79 /  30  30  30  20
CARRIZOZO.......................  62  80  60  80 /  30  30  30  20
RUIDOSO.........................  55  73  54  73 /  30  40  40  30
CAPULIN.........................  55  74  55  79 /  50  50  20  20
RATON...........................  53  79  55  83 /  50  40  30  20
SPRINGER........................  54  79  55  83 /  50  40  20  20
LAS VEGAS.......................  53  75  54  78 /  50  50  30  20
CLAYTON.........................  61  82  60  87 /  40  30  20  10
ROY.............................  59  78  59  81 /  50  50  20  10
CONCHAS.........................  65  86  66  89 /  50  30  20  10
SANTA ROSA......................  63  83  63  85 /  40  30  20  10
TUCUMCARI.......................  64  89  64  91 /  40  30  20  10
CLOVIS..........................  63  84  63  85 /  30  30  20  10
PORTALES........................  64  85  63  86 /  30  30  20  10
FORT SUMNER.....................  64  85  65  86 /  40  30  20  10
ROSWELL.........................  68  88  68  88 /  30  30  30  10
PICACHO.........................  63  79  62  79 /  30  30  30  20
ELK.............................  59  72  58  73 /  40  40  50  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

44
Hazardous weather outlook, Aug 10, 6:00 AM MDT, 10 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT SUN AUG 10 2014

NMZ501>540-111200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
600 AM MDT SUN AUG 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

ANOTHER ROUND OF SCATTERED THUNDERSTORMS CAN BE EXPECTED TODAY
THROUGH THE OVERNIGHT. STORMS WILL BE MOST NUMEROUS OVER AND JUST
EAST OF THE SANGRE DE CRISTO MOUNTAINS...AS WELL AS THE HIGHER
TERRAIN OF WEST CENTRAL AND SOUTHWEST NEW MEXICO. THUNDERSTORMS
WILL BE LEAST LIKELY IN THE FOUR CORNERS REGION.

STORM MOTIONS WILL BE VERY SLOW. AS A RESULT...RAINFALL COULD
BECOME LOCALLY HEAVY. THIS MAY LEAD TO LOCALIZED AREAS OF FLASH
FLOODING... ESPECIALLY OVER AND NEAR RECENT AND OLDER BURN SCARS.
ISOLATED LOCATIONS...INCLUDING THE LITTLE BEAR BURN SCAR IN
LINCOLN COUNTY AND WHITEWATER BALDY BURN SCAR IN CATRON
COUNTY...COULD RECEIVE UP TO AN INCH OF RAINFALL. A FEW STORMS MAY
ALSO PRODUCE SMALL HAIL AND WIND GUSTS TO 50 MPH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORM COVERAGE WILL RAMP UP DURING THE MONDAY THROUGH
WEDNESDAY PERIOD...WITH SPECIAL EMPHASIS ACROSS WESTERN AREAS
WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT TO INCLUDE THE FOUR
CORNERS REGION. STORM MOTIONS WILL BE SLOW AND RAINFALL COULD BECOME
HEAVY AT TIMES ESPECIALLY DURING THE TUESDAY TO WEDNESDAY NIGHT
PERIOD. THIS MAY LEAD TO LOCALIZED AREAS OF FLASH FLOODING...
ESPECIALLY OVER AND NEAR RECENT AND OLDER BURN SCARS. ISOLATED
LOCATIONS MAY RECEIVE UP TO 2 INCHES OF RAINFALL. A FEW STORMS MAY
ALSO PRODUCE SMALL HAIL AND WIND GUSTS TO 50 MPH. A MARKED
DECREASE IN STORM COVERAGE IS THEN EXPECTED FRIDAY AND INTO THE
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING
THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.

41

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 6:04 PM MDTAreal Flood AdvisoryABQSocorro86 min
Aug 10, 1:01 PM MDTAreal Flood AdvisoryABQMora, San Miguel, Santa Fe119 min
Aug 10, 1:21 PM MDTAreal Flood AdvisoryABQChaves114 min
Aug 10, 1:47 PM MDTAreal Flood AdvisoryABQCurry, Quay118 min
Aug 10, 2:23 PM MDTAreal Flood AdvisoryABQRio Arriba, Sandoval112 min
Aug 10, 2:28 PM MDTAreal Flood AdvisoryABQColfax, Mora, Taos2 hr
Aug 10, 3:35 PM MDTAreal Flood AdvisoryABQColfax115 min
Aug 10, 3:58 PM MDTAreal Flood AdvisoryABQSandoval2 hr
Aug 10, 4:06 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe114 min
Aug 10, 5:00 PM MDTAreal Flood AdvisoryABQSandoval2 hr
Aug 10, 5:26 PM MDTAreal Flood AdvisoryABQSandoval2 hr

Nearby

Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.